# SDR SWAA2025051269133

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,935 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT LIGHT BEZEL DETACHED AT OVERWING EXIT.<[01] RE-ATTACHED OVERHEAD CEILING EMERGENCY EXIT LIGHT BEZEL PER AMM 33-51-01.
